feeling discouraged

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

fast1toochase
Regular Member


Date Joined Oct 2008
Total Posts : 68
   Posted 10/25/2008 4:13 PM (GMT -7)   
confused  Hello everyone, i just don't get it i am on meds Lamictal, abilify, serquel, klonipin, and at around 2:00 p.m. it starts i feel irratable, discontent.  i get that scared guilt feeling in my gut.  i feel like my body is going through pain.  my mind turns to negitive thoughts and i am just uncoftable in my own skin.  i thought with the meds i would get better.  i just dont understand why is starts everyday at 2:00p.m.  i have no energy i am tierd and feel like a zombie.  this is making me feel discouraged, like i don't want to do this, meds.  this is getting harder and harder to accept.
 

twisted71
Regular Member


Date Joined May 2008
Total Posts : 136
   Posted 10/26/2008 4:46 AM (GMT -7)   
As you know, I know exactly how you feel. but we have to keep going because things could be even worse when we aren't on your meds. I really think that you need to speak with your pdoc and tell him/her exactly what is going on with you and tell them that you NEED a change. Maybe something in your cocktail just isn't right. for me it was the abilify. so talk to your pdoc. let us know what happens.
AJL
 
I don't suffer from insanity, I enjoy every minute of it!


tyno3
Veteran Member


Date Joined May 2008
Total Posts : 1081
   Posted 10/26/2008 5:16 AM (GMT -7)   
I know exactly how you feel, too. I was there before I got an antidepressant, in my mix. It sounds like all you have there are CNS depressants. You're bound to feel rotten if all you take are downers. I hope you  pdoc can see it that way too. I know there is a philosophy about antidepressants causing rapid cycling. That may be his reasoning, mine is more along the lines of balancing.

fast1toochase
Regular Member


Date Joined Oct 2008
Total Posts : 68
   Posted 10/26/2008 6:35 AM (GMT -7)   
Thanks for the great info i am going to tell him about this. i was thinking the abilify may need to be fixed. u are a right i am on all downers, maybe he could throw a upper in the mix. i just want to feel normal in my own skin. i am so tierd of feeling like a rollercoaster. even this a.m. i feel like someone hit my face with a tune of bricks, like a hangover, and i don't even drink. i must of stayed up to late i know routine is very important, but sometimes we like to do things a little different. in a sad way i feel like BP is running my life. thank you both for the response you help me so much.

fast1toochase
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 03, 2016 6:51 AM (GMT -7)
There are a total of 2,732,023 posts in 300,982 threads.
View Active Threads


Who's Online
This forum has 151148 registered members. Please welcome our newest member, Bui.
260 Guest(s), 7 Registered Member(s) are currently online.  Details
ewafromwarsaw, 81GyGuy, 0311, Ruey, Milla, John75, Traveler


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer